# SDR IPXA2018013026039

- Difficulty date: January 11, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 53,410 hours, 12,692 cycles
- Engine: Pwa PW4462
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Channel
- Part number: 22151231005AM
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C,  NR 2 ENGINE LT THRUST REVERSER FWD BULB SEAL CHANNEL IS CRACKED AND GOUGED.  REPAIRED THE BULB SEAL CHANNEL IAW EA 011-5430-01-A7089, REV I/R, AND EO MD11-7830-67269-A.
